Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ballaballa

Stopped Minocycline..

Recommended Posts

Yea i stopped Mino after 3-4 weeks on it because i dont want to get more pimples after i stop taking it or doing any internal damage. Im just using Benzamycin and its not working that as well as it did with mino. I dont have THAT many pimple but i do have ALOT of hyperpigmentation. Should i see a derm now? because my doctor prescribed mino.

Share this post


Link to post
Share on other sites

Woah!! Mino causes INTERNAL DAMANGE? If so-- I'm getting off it ASAP. I've been taking it for three days now.

Share this post


Link to post
Share on other sites

I dont think it causes internal damage so your ok. Maybe for the people that take it for like a year or something. I just dont want to do something that only temporaly fixes it.

Share this post


Link to post
Share on other sites

The only internal damage mino or any other antibiotic can really do is to kill the bacteria in your gut.

This will give you a nasty case of diarrhea. If you want to prevent it then take a pro-biotic supplement to help replenish them.

Share this post


Link to post
Share on other sites

mino doesnt do any internal damage. relax. where do you guys get your information from anyway?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×